Complete Allergy Medicine (Diphenhydramine HCl 25mg) 100 ea

Complete Allergy Medicine (Diphenhydramine HCl 25mg) 100 ea

BY PREFERRED PLUS

Product Description

Compare to: BenadrylINDICATIONS: It is Nasal Decongestant Medication, Stuffy nose, sneezing, runny nose, itchy, watery eyes, itchy throat. Ingredients: Diphenhydramine HCl 25mg see more...

Top Questions No one has asked a question yet! Be the first!

Complete Allergy Medicine (Diphenhydramine HCl 25mg) 100 ea
Complete Allergy Medicine (Diphenhydramine HCl 25mg) 100 ea
Reviews (0)
Q&A (0)
Leave a Review

Join now to gain access to over 20 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us